Journal of the Mathematical Society of Japan

On the relative p-capacity

Toshio HORIUCHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 43, Number 3 (1991), 605-617.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227108136

Digital Object Identifier
doi:10.2969/jmsj/04330605

Mathematical Reviews number (MathSciNet)
MR1111605

Zentralblatt MATH identifier
0728.31004

Subjects
Primary: 31B15: Potentials and capacities, extremal length
Secondary: 35J20: Variational methods for second-order elliptic equations 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems

Citation

HORIUCHI, Toshio. On the relative $p$ -capacity. J. Math. Soc. Japan 43 (1991), no. 3, 605--617. doi:10.2969/jmsj/04330605. https://projecteuclid.org/euclid.jmsj/1227108136


Export citation